Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Feb 25, 2016, 7:55 AM CST for Calhoun County, Refugio County, Victoria County, Texas. It took effect at Feb 26, 2016, 9:00 PM CST. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 7:55 AM CST (13:55 UTC)
- In effect from
- Feb 26, 2016, 9:00 PM CST
- Expired
- Feb 28, 2016, 7:00 AM CST
- In force
- 34 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2). The gauge peaked at 17.04 ft at Feb 25, 2016, 11:00 PM CST.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
992
WGUS44 KCRP 251355
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
755 AM CST THU FEB 25 2016
...The National Weather Service in Corpus Christi has issued a Flood
Warning for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent heavy rainfall over the aforementioned river basin will
result in river rises above flood stage during the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property. River stage forecasts
are based on observed and predicted rainfall. If actual
rainfall varies from forecast values, forecast river stages
will vary accordingly.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-260755-
/O.NEW.KCRP.FL.W.0001.160227T0300Z-160228T1300Z/
/DUPT2.1.ER.160227T0300Z.160227T1200Z.160227T2100Z.NO/
755 AM CST THU FEB 25 2016
The National Weather Service in Corpus Christi has issued a
* Flood Warning for the Guadalupe River Near Bloomington.
* From Friday evening to Saturday evening...or until the warning is
cancelled.
* At 7:00 AM Thursday the stage was 14.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by Friday evening and continue
to rise to near 20.2 feet by Saturday morning. The river will fall
below flood stage by Saturday evening.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 14.8 Thu 07 AM 18.6 20.2 18.8 16.0 14.4
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
881 follow-up statement
021
WGUS84 KCRP 260103
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
703 PM CST THU FEB 25 2016
...The Flood Warning is cancelled for the following river in
Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-260133-
/O.CAN.KCRP.FL.W.0001.000000T0000Z-160228T1300Z/
/DUPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
703 PM CST THU FEB 25 2016
The Flood Warning is cancelled for the Guadalupe River near Bloomington.
* At 6 PM Thursday, the stage was 16.6 feet.
* No flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will crest below flood stage at 18.3 feet Friday
afternoon and evening.
* At 20.0 feet, minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 16.6 Thu 6 PM 17.9 18.1 16.0 13.6 12.6
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:39 AM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 25, 5:39 AM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 539 AM CST THU FEB 25 2016 .DISCUSSION...NOTE AVIATION DISCUSSION BELOW. && .AVIATION...VFR CONDITIONS WILL PREVAIL DURING THE PERIOD. GENERALLY LGT/VARIABLE WIND TODAY BECOMING LIGHT/MODERATE NORTH/NORTHEAST WIND TONIGHT. && .PREV DISCUSSION... /ISSUED 400 AM CST THU FEB 25 2016/ SHORT TERM (TODAY THROUGH FRIDAY)...AN UPPER LEVEL DISTURBANCE OVER THE NRN PLAINS IS PREDICTED BY THE DETERMINISTIC GFS TO MOVE ACRS THE LOWER MISSISSIPPI VALLEY REGION TONIGHT/EARLY FRIDAY. THIS SYSTEM WILL CONTRIBUTE TO A SURGE OF SURFACE HIGH PRESSURE OVER THE REGION FROM THE NORTH/NORTHEAST LATE TONIGHT/FRIDAY. NAM/GFS DETERMINISTIC INCREASE PWAT VALUES OVER THE CWA/MSA DRG THE PERIOD YET STILL BELOW 0.75 FRIDAY. RADIATIONAL COOLING WILL AGAIN CONTRIBUTE TO COOL/COLD READINGS TONIGHT/EARLY FRIDAY OVER THE CWA. NO PRECIPITATION EXPECTED OVER THE CWA/MSA DRG THE PERIOD. LOW MINIMUM RELATIVE HUMIDITY VALUES EXPECTED TODAY YET LIGHT WIND WILL PRECLUDE ELEVATED/CRITICAL FIRE WEATHER CONDITIONS. SLIGHTLY GREATER WIND FRIDAY YET STILL BELOW CRITICAL/ELEVATED FIRE WEATHER CONDITIONS. LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...ONSHORE FLOW WILL RETURN AS SURFACE HIGH PRESSURE SHIFTS EAST OF THE REGION. MOISTURE WILL INCREASE WITH ONSHORE FLOW THROUGH THE WEEKEND INTO EARLY NEXT WEEK...WITH PWAT VALUES CLIMBING TO NEAR 1.5 INCHES ALONG THE COAST BY TUESDAY NIGHT. NEXT UPPER LVL TROUGH AND ASSOCIATED COLD FRONT WILL PUSH ACROSS THE REGION EARLY NEXT WEEK. DISCREPANCIES STILL LIE BETWEEN MODELS...THOUGH THE ECMWF IS NOW MORE IN LINE WITH GFS SOLUTION. WITH ABUNDANT MOISTURE ACROSS THE REGION AND SUFFICIENT UPPER SUPPORT...EXPECT AT LEAST A CHANCE OF CONVECTION DURING THE TUESDAY TO WEDNESDAY PERIOD. A WARMING TREND WILL DEVELOP OVER THE NEXT SEVERAL DAYS...WITH HIGHS CLIMBING INTO THE LOW TO MID 80S ACROSS MOST LOCATIONS. TEMPERATURES FALL WEDNESDAY BACK INTO THE 70S FOR HIGHS ON WEDNESDAY IN WAKE OF THE NEXT COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 75 47 70 55 75 / 0 0 0 0 10 VICTORIA 73 39 67 47 73 / 0 0 0 0 10 LAREDO 77 47 74 54 76 / 0 0 0 0 10 ALICE 77 43 72 51 76 / 0 0 0 0 10 ROCKPORT 71 48 67 58 72 / 0 0 0 10 10 COTULLA 75 41 72 49 76 / 0 0 0 0 10 KINGSVILLE 77 45 72 52 76 / 0 0 0 0 10 NAVY CORPUS 71 52 67 60 72 / 0 0 0 0 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...AVIATION
Hazardous weather outlook, Feb 25, 5:03 AM CST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 503 AM CST THU FEB 25 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-261115- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 503 AM CST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES MAY BE NEEDED ON SUNDAY WITH INCREASING ONSHORE FLOW AND SEAS AND AGAIN ON TUESDAY NIGHT/WEDNESDAY BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/84
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.